صندلی اداری

International Journal of Differential Equations and Applications

pesan tiket kereta api online pojok game hpdijual.com jual beli dan pasang iklan gratis toko game online terlengkap di indonesia jual beli anjing ras di indonesia kumpulan artikel cerita horror artikel sejarah kerajaan kerajaan di indonesia top ten blogspot cara hidup sehat dengan alami atasi jerawat dengan cepat obat herbal dan khasiatnya kumpulan berita terbaru selebritis dan berita internasional regionaldailly.blogspot.com kreasiresepmasakanindonesia.blogspot.com aneka kreasi resep masakan indonesia belgischkookrecepten www.deliciousrecipe.net kumpulan gosip selebritis terkini dan berita terbaru tendanganpinalti




GOOGLE Metric Data for journal:
  • h-index: 13
  • g-index: 24
  • cites/paper: 3.83, cites/year: 41.89
"International Journal of Differential Equations and Applications" is a mathematical journal for publishing carefully selected original research papers on differential equations in their broadest sense:
  • Ordinary Differential Equations,
  • Partial Differential Equations,
  • Functional Differential Equations,
  • Difference Equations,
  • Functional Equations,
  • Integral Inequalities,
  • Differential Games,
  • Applications (include the modeling and analysis of engineering, biological, economical and industrial problems).

With the publication of the January 2019 issue, IJDEA has concluded it's 19-th year of publication of high-quality research articles. Over the past years, we have seen significant growth: Cites per paper (impact of the journal) have become 3.83 (The IJDEA impact is calculated using Harzing's Publish or Perish software that is based on Google Scholar on 14.01.2019). For this success, we are thankful to our Editorial Board, authors especially, and readers.

[14.01.2019] According an email from Scopus, Content Selection & Advisory Board (CSAB): The title mentioned above has been evaluated for inclusion in Scopus by the Content Selection & Advisory Board (CSAB). The review of this title is now complete and the CSAB has advised that the title will be accepted for inclusion in Scopus.


Vol 18, No 1 (2019)

Table of Contents

Articles

MONOTONIC INTEGRABLE SOLUTION FOR A MIXED TYPE INTEGRAL AND DIFFERENTIAL INCLUSIONS OF FRACTIONAL ORDERS PDF
A.M.A. EL-SAYED EL-SAYED, SH.M. AL-ISSA
STABILITY ANALYSIS OF THEILERIOSIS INFECTION WITH ISOLATION PDF
T.S. Faniran, A.A. Waheed, B. Adebo
A METHOD OF INVERSION OF FOURIER TRANSFORMS ANS ITS APPLICATIONS PDF
A. Kushpel
A NOTE ON THE WILSON-HILFERTY DISTRIBUTION PDF
Nikolay Kyurkchiev, Anton Iliev, Asen Rahnev
ON A FUNCTIONAL INTEGRAL EQUATION WITH CONSTRAINT EXISTENCE OF SOLUTION AND CONTINUOUS DEPENDENCE PDF
A.M.A. El-Sayed, Muhanna A.H. Alrashdi
ON THE SOLVABILITY OF A DELAY VOLTERRA-STIELTJES INTEGRAL EQUATION PDF
A.M.A. El-Sayed, Y.M.Y. Omar
DICHOTOMY AND WELL-CONDITIONING OF DISCRETE MATRIX SYLVESTER SYSTEMS PDF
Venkata Sundaranand Putcha, M. Prathyusha
A NOTE ON THE EXTENDED SONG–CHANG–PHAM’S SOFTWARE RELIABILITY MODEL. II. PDF
Nikolay Pavlov, Georgi Spasov, Martin Stieger, Angel Golev
ON THE ”SUPERSATURATION” OF THE GENERALIZED LOG–BURR–III CUMULATIVE FUNCTION PDF
Anna Malinova, Olga Rahneva, Todorka Terzieva, Evgenia Angelova
A NOTE ON THE ”TRANSMUTED TRANSMUTED–G FAMILY” OF CUMULATIVE DISTRIBUTION FUNCTIONS PDF
Anna Malinova, Olga Rahneva, Angel Golev, Vesselin Kyurkchiev


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

IJDEA, Academic Publications, Ltd.